# SDR DALA2017032202279

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 814
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED CUSP WEB AT BS 814, LBL45.  REMOVED THE DAMAGED SECTION OF THE CUSP WEB AND INSTALLED A REPAIR DOUBLER IAW SRM 53-00-55, REPAIR 4, FIG 221.
